# SDR DALA2022111007268

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,082 hours, 11,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 8779736) DURING INSPECTION FOUND MULTIPLE EMERGENCY LIGHTS INOP. REPLACED 4 EA BATTERIE PACKS PER B737-900 AMM 33-51 CHECKS GOOD.
